MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM
Model Number 02.18.005RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2020: lot 163687: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involve in the event: moto partial knee 02.18.Tf6.Rm tibial tray fix cemented s6 rm lot.167760 (k162084) batch review performed on 27 january 2020 lot 167760: (b)(4) items manufactured and released on 15-feb-2017.Expiration date: 2022-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Moto partial knee 02.18.If6.09.Rm tibial insert fix s6 rm - 9mm lot.172322 (k162084) batch review performed on 27 january 2020 lot 172322: 34 items manufactured and released on 15-feb-2017.Expiration date: 2022-02-07.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer 2 weeks after previous surgery.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 RM
Common Device Name
ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9731551
Report Number3005180920-2020-00073
Device Sequence Number2352517
Product Code HSX
UDI-Device Identifier07630030895623
UDI-Public07630030895623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model Number02.18.005RM
Device Catalogue Number02.18.005RM
Device Lot Number163687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;